ROBERT RATE, M.D.; CAROL CHERVENAK, R.PH.; GARY PAVINICH, R.PH.
To the editor: The immunosuppressive effects of rifampin have been well established (1-3). Long-term complications, however, have not yet been reported. We wish to report the case of a patient who developed nasopharyngeal lymphoma after treatment with rifampin for Pott's disease.
A 41-year-old Navajo man presented in June 1974 with a large right paraspinal mass and T6,T7,T8 destruction. He had been taking isoniazid for 2 months because of a positive PPD test (5 TU). His initial treatment was with isoniazid, ethambutol, and streptomycin but was subsequently changed to isoniazid, ethambutol, and rifampin because of the possibility of isoniazid-resistant organisms. He
Learn more about subscription options.
Register Now for a free account.
RATE R, CHERVENAK C, PAVINICH G. Lymphoma and Rifampin. Ann Intern Med. 1979;90:276–277. doi: 10.7326/0003-4819-90-2-276_2
Download citation file:
Published: Ann Intern Med. 1979;90(2):276-277.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only